# SDR DALA2019030501474

- Difficulty date: March 4, 2019
- Submitted: March 5, 2019
- Operation: Air carrier
- Aircraft: N343NW
- Make and model: Airbus A320-212
- Aircraft serial: 387
- Aircraft time: 78,978 hours, 34,671 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Missing
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: D
- Precautionary procedure: K

## Discrepancy

PDA PART DEPARTING AIRCRAFT. LOG 5580746 RIGHT WING ANTI-ICE VALVE ACCESS COVER MISSING, PANEL 622WB, PERFORMED ERA 576058-14MA REV ORIGINAL. ACCOMPLISHED SEC 1, NO LEAK NOTED, NO SECOUNDARY DEFECTS NOTED. INSTALLED PLATE AND SPEED TAPE AS REQUIRED PER ERA.
